Translator Disclaimer
May 2019 Transversal fluctuations for a first passage percolation model
Yuri Bakhtin, Wei Wu
Ann. Inst. H. Poincaré Probab. Statist. 55(2): 1042-1060 (May 2019). DOI: 10.1214/18-AIHP908

Abstract

In 1996, Licea, Newman, and Piza proved that for a rather convoluted definition of the transversal fluctuation exponent in first passage percolation, that exponent is bounded below by $3/5$. In this paper we introduce a new first passage percolation model in a Poissonian environment on $\mathbb{R}^{2}$, and prove the same estimate for a natural clean notion of the exponent.

En 1996, Licea, Newman et Piza ont démontré que, pour une définition plutôt compliquée de l’exposant de la fluctuation transversale en percolation de premier passage, cet exposant est borné inférieurement par $3/5$. Dans cet article, nous introduisons un nouveau modèle de percolation de premier passage dans un environnement poissonien sur $\mathbb{R}^{2}$ et démontrons la même estimée pour une notion naturelle de l’exposant.

Citation

Download Citation

Yuri Bakhtin. Wei Wu. "Transversal fluctuations for a first passage percolation model." Ann. Inst. H. Poincaré Probab. Statist. 55 (2) 1042 - 1060, May 2019. https://doi.org/10.1214/18-AIHP908

Information

Received: 12 November 2016; Revised: 17 January 2018; Accepted: 16 April 2018; Published: May 2019
First available in Project Euclid: 14 May 2019

zbMATH: 07097341
MathSciNet: MR3949963
Digital Object Identifier: 10.1214/18-AIHP908

Subjects:
Primary: 60K35, 82B43

Rights: Copyright © 2019 Institut Henri Poincaré

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.55 • No. 2 • May 2019
Back to Top